# SDR DALA2023080206265

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 83,999 hours, 27,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 EMERGENCY LIGHTS AT SEAT ROWS 33-37 INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED BATTER AND BATTERY CHARGER. REF B757 AMM 33-51. OPS CHECKS NORMAL. (4740416)
